# SDR SWIA201231039

- Difficulty date: June 13, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 29,938 hours, 24,017 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Popped
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MAIN TIRE SEEMED TO POP.  (FLT 6242)  REPLACED NR 3 AND NR 4 MLG WHEEL ASSEMBLIES REFERENCING AMM.  P/N OFF: 5010571-1, S/N OFF: OCT99-2723, P/N OFF: 5010571-1, S/N OFF: MAY01-2939.
